# SDR DALA2025011500355

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,952 hours, 44,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 EXIT COVER FALL OFF AT EXIT ROW. CORRECTIVE ACTION: REINSTALLED EXIT COVER AS REQ'D. (6724556)
